# SDR ASAA2025111062773

- Difficulty date: November 10, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 68,466 hours, 24,432 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810303
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL HAS DAMAGED INSERTS. GROUNDED - YES. REMOVED AND REPLACED 20EA DAMAGED INSERTS ON FLOOR PANEL IAW SRM 53-00-50-2R-0.
